본문 바로가기
KERD
논문KCI 등재

한방병원 입원 환자에서 약인성 간 손상 발생율과 약인성 간 손상 환자 치험례

A Study on the Change of Liver Function Level in Patients Admitted to Korean Medicine Hospital: A Case of One Drug-induced Liver Injury Patient

2

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류한의학

초록

From January 2014 to December 2016, 38 out of 153 inpatients admitted to the Korean Medicine Hospital for more than one month underwent follow-up blood tests to evaluate their liver function levels, and one drug-induced liver injury (DILI) patient was observed. 1. At the time of admission, six (15.8%) of the 38 patients had abnormal alanine aminotransferase (ALT) levels and five of them recovered after hospitalization. 2. At follow-up, two (5.3%) patients had a Council for International Organizations of Medical Science (CIOMS)-based liver injury. One was identified as a liver injury accompanied by pneumonia, and one was judged as a liver injury caused by the drug. 3. The patient had a suspected DILI and completely recovered after 13 days while discontinuing the herbal medication and by using Sanggangunbi-tang (生肝健脾湯).

Abstract

From January 2014 to December 2016, 38 out of 153 inpatients admitted to the Korean Medicine Hospital for more than one month underwent follow-up blood tests to evaluate their liver function levels, and one drug-induced liver injury (DILI) patient was observed. 1. At the time of admission, six (15.8%) of the 38 patients had abnormal alanine aminotransferase (ALT) levels and five of them recovered after hospitalization. 2. At follow-up, two (5.3%) patients had a Council for International Organizations of Medical Science (CIOMS)-based liver injury. One was identified as a liver injury accompanied by pneumonia, and one was judged as a liver injury caused by the drug. 3. The patient had a suspected DILI and completely recovered after 13 days while discontinuing the herbal medication and by using Sanggangunbi-tang (生肝健脾湯).

참고문헌 (25)

  1. Lee WM, "Recognizing drug-induced liver injury:Current problem, possible solution", Toxicol Pathol, 33(1), pp.155~164 (2005)
  2. Lee WJ, "Systematic review on herb-induced liver injury in Korea", Food and chemical toxicology, 84, pp.47~54 (2015)
  3. 박영철, "독성학적 측면에서의 한약에 의한 간독성 유발과 기전", 대한한의학회지, 32(4), pp.48~67 (2011), 대한한의학회
  4. 한창우, "한방병원에 입원한 환자군에서 간기능 검사 이상자의 빈도 조사", 대한한의학회지, 31(2), pp.109~113 (2010), 대한한의학회
  5. 고흥, "한방병원의 건강검진 분석을 통한 대학생들의 B형간염 유병률과 간효소 이상의 유병률 특성", 대한한방내과학회지, 36(4), pp.470~477 (2015), 대한한방내과학회
  6. 한창우, "한.양방 입원 환자의 비정상 간기능 검사 발생률 비교", 대한한방내과학회지, 31(1), pp.79~83 (2010), 대한한방내과학회
  7. Woo HJ, "Drug-induced liver injury:A 2-year retrospective study of 1169 hospitalized patients in a single medical cener", Phytomedicine, 22(13), pp.1201~1205 (2015)
  8. Kim NH, "Liver enzyme abnormalities during concurrent use of herbal and conventional medicines in Korea:A retrospective study", Phytomedicine, 18(14), pp.1208~1213 (2011)
  9. Cho JH, "A nationwide study of the incidence rate of herb-induced liver injury in Korea", Archiv fur Toxikologie, 91(12), pp.4009~4015 (2017)
  10. 배수현, "한방병원 입원환자의 한⋅양방 약물 병용에 따른 간 기능 안전성 평가 : 전향적 관찰연구", 대한한방내과학회지, 34(2), pp.192~203 (2013), 대한한방내과학회
  11. Benichou C, "Criteria of drug-induced liver disorders-Report of in International liver disorders-Report of Meeting", J Hepatol, 11(2), pp.272~276 (1990)
  12. Chae HB, "Diagnosis and treatment of DILI", Clin Mol Hepatol, 10(1), pp.7~16 (2004)
  13. Danan G, "RUCAM in drug and herb induced liver injury:the update", International journal of molecular sciences, 17(1), pp.14~ (2016)
  14. 윤영주, "약인성 간손상의 원인물질에 관한 국내연구의 체계적 고찰", 대한한의학회지, 30(2), pp.30~45 (2009), 대한한의학회
  15. Ahn SH, "Guide to test values used for treatment", pp.156~157 (2015), Korean Medicine
  16. Danan G, "Causality assessment of adverse reactions to drugs - I. A novel method based on the conclusions of international consensus meetings;applications to drug induced liver injuries", J Clinical Epidemiology, 46(11), pp.1323~1330 (1993)
  17. 윤영주, "간손상 관련 한약 안전성 연구의 개선을 위한 한약인성 간손상 조사표 제안", 대한한방내과학회지, 30(1), pp.181~190 (2009), 대한한방내과학회
  18. Maria VA, "Development and validation of a clinical scale for the diagnosis of drug-induced hepatitis", Hepatology, 26(3), pp.664~669 (1997)
  19. 이병철, "한약으로 치료 받은 건선 환자 107명의 안전성 및 유효성에 대한 고찰", 대한한의학회지, 37(1), pp.34~40 (2016), 대한한의학회
  20. Jogunjeo Yeobjogwang, "Chinese medicine toxicity theory", pp.617~675 (2012), In-minwi-saengchul-pan-sa
  21. Gangyenaegwahaggyosil, "Gangyenaegwahag", pp.926~ (2015), Nado
  22. Ko H, "Acute hepatitis after taking herbal medicine with Western drugs - 1 case report", KIMS, 20(2), pp.427~434 (1999)
  23. 윤여광, "청심연자탕 투여후 발생한 약물 유인성 간손상 치험 1례", 대한한방내과학회지, 25(3), pp.539~544 (2004), 대한한방내과학회
  24. Lee E, "Saenggangeonbi-tang's Effect on Alcoholic Liver Cirrhosis - 1 Case", JKM, 21(3), pp.213~219 (2003)
  25. Yi SR, "A Case Report of Korean Medicine Treatment for Drug-induced Liver Injury by Antiepileptics", Korean J Orient Int Med, (fal), pp.285~289 (2013)

관련 논문AI추천

이 간행물의 다른 논문 (20건)